# SDR SWAA2022110259221

- Difficulty date: October 12, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION (3' BY 3' APROX.) AT LH WING O/B AFT FLAP UPPER SURFACE LOCATED 1.0' FROM I/B EDGE AND 1.0' FROM T/E.NOTE: LOWER SURFACE HAS A PATCH. / [01] PERFORMED CUT OUT OF 3''X4'' AT LH WING O/B AFT FLAP UPPER SURFACE LOCATED 1.0' FROM I/B EDGE AND 1.0' FROM T/E.REF B737-700 SRM 51-70-10-2R-4 PARAGRAPH 3 AND SRM 51-70-10-2R-4 PARAGRAPH 7.;[02] CLEANED REPAIR AREA AND PREPARED AREA TO INSTALL REPAIR PARTS. PERFORMED DRY OUT AT LH WING O/B AFT FLAP UPPER SURFACE LOCATED 1.0' FROM I/B EDGE AND 1.0' FROM T/E.REF B737-700 SRM 51-70-10-2R-4 PARAGRAPH 3 AND SRM 51-70-10-2R-4 PARAGRAPH 7.;[03] MADE REPAIR PARTS FILLER AND DOUBLER OF 7075T6 0.016'' REF B737-700 SRM 51-70-10-2R-4 PARAGRAPH 3 AND SRM 51-70-10-2R-4 PARAGRAPH 8.;[04] APPLIED BOUGEL AC130 AND ADHESIVE PRIMER BMS 5-137 AT FILLER AND DOUBLER REF B737-700 SRM 51-70-10-2R-4 PARAGRAPH 3 AND SRM 51-70-10-2R-4 PARAGRAPH 14 AND 15.;[05] VERIFIED STEPS 1; 2; 3 AND 4  OK TO INSTALL REPAIR PARTS;[06] INSTALLED REPAIR PARTS AT LH WING O/B AFT FLAP UPPER SURFACE LOCATED 1.0' FROM I/B EDGE AND 1.0' FROM T/E.REF B737-700 SRM 51-70-10-2R-4 PARAGRAPH 3; SRM 51-70-10-2R-4 PARAGRAPH 3 AND SRM 51-70-10-2R-0 PARAGRAPH 18 AND 20. MATERIAL USED ALUMINUM SHEET 7075T6 .016 PO#: 1045961; BOEGEL KIT PO#: 1497651; ADHESIVE PRIMER PO#: 1766641 AND ADHESIVE FILM PO#: 1765418.
